# SDR HALA2019062540332

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 5,328 hours, 1,173 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889148
- Part serial: D0036236
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,136 hours, 237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BTB - ECAM ENG 2 FIRE LOOP B FAULT AFTER ENG START.  REMOVED AND REPLACED FIRE LOOP P/N 8891-48.
